# SDR AALA20060650

- Difficulty date: September 4, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N228AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49178
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - IAH TO ORD - FUEL WOULD NOT FEED FROM CENTER TANK.  LANDED DFW WITHOUT INCIDENT.  FOUND AFT CENTER TANK FUEL BOOST PUMP CIRCUIT BREAKER TRIPPED.  REPLACED BOTH CENTER FUEL BOOST PUMPS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
